Sex & Romance
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

Feel free to flame me but I could really use some help...

I'm hoping someone can talk me down from the ledge here...

So I've been on Loestrin 20 Fe for the past 6 months as BC with my BF. I've been good about it (a few times in the first few months I missed it by a couple hours). Anyway, I went through this month, feeling totally fine, taking it at the same time every day and then...

My period took a while to show up. I took my last pill on Thursday and usually get my period by Saturday. I "got it" on Sunday but it was super light - just a line of blood and today it's been just brown, old blood since then, not even enough to really need a panty-liner.

I've always had light periods (never had to use more than a panti-liner, even at night) and they have gotten lighter on the pill. Is this just my body adjusting to the pill (i.e. shorter, lighter periods) or should I be worried enough to test?

I know this might seem like a dumb question/issue but this is the first "scare" I've ever had and I'm really praying that I'm freaking out over nothing...

And if the stormy weather came...I'd just kiss you in the rain... Daisypath Anniversary tickers image

Re: Feel free to flame me but I could really use some help...

  • If you are worried, take a pregnancy test.  It is no big deal. 
    promised myself I'd retire when I turned gold, and yet here I am
  • I was on LoEstrin 20 Fe for a few years up until this month.  My period went from being really heavy and long before I started on this pill to very light and short. Some months I wouldn't get my period at all.  My dr said this was normal on this pill.

     

    Anniversary Photobucket
  • I am not by any means trying to flame you, but if you are old enough to have sex, you are old enough to walk into a drugstore and purchase a pregnancy test. Then you will know the answer.
    BabyFetus Ticker
  • No, I completely agree with you, I was being a chicken sh!t. It was a scary thought to do that because I've never had a scare before - I just got a test, POAS and got a BFN, thank God!! Just a really light period I guess...weird.

    Thanks for your help everyone! Hopefully the next time I buy one of these things it'll be 7-8 years from now, married, etc. and I'll actually be hoping for the opposite answer.

    And if the stormy weather came...I'd just kiss you in the rain... Daisypath Anniversary tickers image
  • If you ever need to POAS again, get the pregnancy tests at the dollar store. They are the same, are accurate and only cost a dollar. They even have ovulation predictor sticks.
  • You said you missed it by a few hours... I have missed an entire day... but you should test if you think there is a chance you are pregnant because then you need to stop the BC.

    As for your period getting lighter, I have been on the same one and there was a point I missed a month or so. I also joked about barely getting AF for four hours. It was too light for tampons and and I used 2 pads per month.

  • I've been on LoEstrin for over a year now, and my periods have all but disappeared.  If anything, I get a little spotting.  This month I actually bled enough to use a tampon.  First time I used one in three months.  From everything I've heard, it's pretty normal on this pill.  

     

    I do keep a drawer with a few backup pg tests, though.  Just so I can POAS and breath a nice healthy sigh of relief. 

  • It wasn't that particular BC pill, but I used to be on one that made my period virtually disappear. Most months the only way I knew I was on my period was because I still got light cramps.

    You are probably fine, but talking to your doctor is always a good idea with any health question. 


    my read shelf:
    Jennifer *th!nks3xy*'s book recommendations, liked quotes, book clubs, book trivia, book lists (read shelf)
  • I was on that same pill for almost two years. I had extremely light periods. Its been about 3 years since I was on that pill, but I remember having periods like you explain. I remember every month my period getting shorter and that worried me a few times, did a few pregnancy tests and determined it was just the pill. 
Sign In or Register to comment.
Choose Another Board
Search Boards